RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 5  


On sets of absolute convergence for multiple trigonometric series
R. A. Avetisyan
625
Diameters of certain sets in function spaces
Yu. I. Grigoryan
637
Exact inequalities for the upper bounds of seminorms on a class of periodic functions
A. A. Ligun
647
The approximation of continuous periodic functions of two variables by Faward sums
A. I. Stepanets
655
Solvability of the theory of integers with addition, order, and multiplication by an arbitrary number
Yu. G. Penzin
667
The existence of a solution of an equation of infinite order with a given type of growth
Yu. F. Korobeinik
677
Mappings that preserve cones in Lobachevskii space
A. K. Guts
687
Genus of elements of orthogonal groups
G. V. Matveev
695
The Maslov–Morse index of indefinite metrics
V. Golo
703
Some limit theorems for a general stochastic model of epidemics
A. V. Nagaev
709
Singular cardinals
V. Kanovei
717
On congruences in closed post classes
V. V. Gorlov
725
A new concept of predicative truth and definability
N. N. Nepeivoda
735
Change of variable in the one-dimensional Lebesgue integral
I. V. Orlov
747
Boundedness in the mean of orthonormalized polynomials
V. M. Badkov
759
Volumes of $L$-simplexes of five-dimensional lattices
E. P. Baranovskii
771
Letter to the editor
Yu. L. Shmul'yan
783
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019